# SDR SIMA200708506

- Difficulty date: March 13, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 13,393 hours, 12,090 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bearing Cap
- Part number: 14524475003
- Condition: Corroded
- Location: Zone 700
- Part time: 13,393 hours, 12,090 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE LANDING GEAR BEARING CAP FOUND CORRODED.  REMOVED AND REPLACED BEARING CAP IAW EMB AMM 32-20-02.  RETURNED AIRCRAFT TO SERVICE.
